# SDR SWAA2022022173747

- Difficulty date: February 17, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737*
- Aircraft serial: 36642
- Aircraft time: 42,186 hours, 25,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: R/H Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS SIDE EMERGENCY EXIT ROW SIDEWALL LIGHT INOP / [01] R&R EMERG EXIT ROW SIDEWALL LAMP IAW AMM 33-51-04
